Turnpike Theorems for Markov Games
Vassili Kolokoltsov () and
Wei Yang ()
Dynamic Games and Applications, 2012, vol. 2, issue 3, 294-312
Abstract:
This paper has a two-fold purpose. First, we attempt to outline the development of the turnpike theorems in the last several decades. Second, we study turnpike theorems in finite-horizon two-person zero-sum Markov games on a general Borel state space. Utilising the Bellman (or Shapley) operator defined for this game, we prove stochastic versions of the early turnpike theorem on the set of optimal strategies and the middle turnpike theorem on the distribution of the state space. Copyright Springer Science+Business Media, LLC 2012
Keywords: Markov games; General Borel state space; Turnpike theorem; Average cost; Turnpike on strategies; Turnpike on the distribution of states; Middle turnpike; Early turnpike (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://hdl.handle.net/10.1007/s13235-012-0047-6 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:dyngam:v:2:y:2012:i:3:p:294-312
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/13235
DOI: 10.1007/s13235-012-0047-6
Access Statistics for this article
Dynamic Games and Applications is currently edited by Georges Zaccour
More articles in Dynamic Games and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().